# SDR SIMA20190914004

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 46,117 hours, 41,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT UPPER EMERGENCY EXIT LIGHT AT ROW 12C INOP. C/A-REMOVED AND R EPLACED EMERGENCY LIGHT DC/AC INVERTER IAW AMM 33-50-11 OPC GOOD.
